A Note on the f-Factor Lattice of Bipartite Graphs

Rieder, Jörg (1992) A Note on the f-Factor Lattice of Bipartite Graphs.
Published in: Journal of combinatorial theory : series B Vol. 56 (1). pp. 90-96.

Abstract

We generalize Lovász' characterization of the lattice generated by the perfect matchings in bipartite graphs G to the lattice associated with those subgraphs of G having a fixed degree-sequence f, i.e., to the f-factor lattice of G.


Actions:
Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zpr90-093
Depositing User: Archive Admin
Date Deposited: 02 Apr 2001 00:00
Last Modified: 21 Oct 2011 13:33
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/93